# SDR AALA201702279004

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 10,543 hours, 4,070 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Extract Fan
- Part time: 10,552 hours, 4,074 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT OCCURRED IN FLIGHT, THEIR WAS A MINOR ELECTRICAL ODOR THAT WAS EMANATING AFTER SWITCHING OFF VENT EXTRACT FAN.  FOUND BAD FAN BEARINGS, REPLACED FAN.
